Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 13, Issue 2, Pages 321-330

On close-to-convex functions of complex order

Department of Mathematics and Statistics, Bowling Green State University, Bowling Green 43403, OH, USA

Received 15 November 1988

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. S. Al-Amiri and Thotage S. Fernando, “On close-to-convex functions of complex order,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 2, pp. 321-330, 1990.